A Hybridized Finite Taylor Formula by Fluctuation Free Remainder Term for a Multivariable Function Approximation


Baykara N. A. , GÜRVİT E., Demiralp M.

International Conference on Computational Methods in Science and Engineering, Hersonissos, Greece, 25 - 30 September 2008, vol.1148, pp.21-22 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1148
  • City: Hersonissos
  • Country: Greece
  • Page Numbers: pp.21-22

Abstract

Based on the Taylor's Theorem for functions of several variables, a new formulation is developed here to approximate the remainder term of the Multivariate Taylor polynomial by means of the recently developed Fluctuation Theorem. This new formulation is tested on functions of two variables.